About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 581453, 10 pages
http://dx.doi.org/10.1155/2012/581453
Research Article

Approximate Analytical Solutions Using Hyperbolic Functions for the Generalized Blasius Problem

Department of Statistics and Computer Science, Kunsan National University, Kunsan 573-701, Republic of Korea

Received 11 September 2012; Revised 30 October 2012; Accepted 2 November 2012

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2012 Beong In Yun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose simple forms of approximate analytical solutions for the generalized Blasius problem based on the given boundary conditions and some known properties of the solution. The efficiency of the proposed solutions is shown for various cases. As a result, one can see that the solutions are uniformly accurate over the whole region.